Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 5, Pages 587–598 (Mi zvmmf2073)  

This article is cited in 10 scientific papers (total in 10 papers)

On a sufficient condition for the existence of a stationary solution of the Fokker–Planck equation

A. I. Noarov

Moscow

Full text: PDF file (5722 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:5, 572–583

Bibliographic databases:
UDC: 517.958:530.1
Received: 13.12.1995

Citation: A. I. Noarov, “On a sufficient condition for the existence of a stationary solution of the Fokker–Planck equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997), 587–598; Comput. Math. Math. Phys., 37:5 (1997), 572–583

Citation in format AMSBIB
\Bibitem{Noa97}
\by A.~I.~Noarov
\paper On a sufficient condition for the existence of a stationary solution of the Fokker--Planck equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 5
\pages 587--598
\mathnet{http://mi.mathnet.ru/zvmmf2073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1458606}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 5
\pages 572--583


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2073
  • http://mi.mathnet.ru/eng/zvmmf/v37/i5/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Noarov, “Numerical analysis of the Fokker–Planck equation”, Comput. Math. Math. Phys., 39:8 (1999), 1283–1292  mathnet  mathscinet  zmath
    2. Noarov A.I., “On the completeness of a system of functions which linearly depend on parameter”, Dokl Akad Nauk, 366:2 (1999), 164–166  mathnet  mathscinet  isi
    3. Dymnikov V.P., “Potential predictability of large-scale atmospheric processes”, Izv Atmos Ocean Phys, 40:5 (2004), 513–519  mathscinet  isi
    4. A. I. Noarov, “The dynamical system response to a small variation of the right-hand side and finite-dimensional analogues of the Fokker–Planck equation”, Comput. Math. Math. Phys., 45:7 (2005), 1195–1208  mathnet  mathscinet  zmath
    5. A. I. Noarov, “Numerical stabilization of the Lorenz system by a small external perturbation”, Comput. Math. Math. Phys., 46:8 (2006), 1341–1348  mathnet  crossref  mathscinet
    6. Noarov A.I., “On the solvability of stationary Fokker-Planck equations close to the Laplace equation”, Differ Equ, 42:4 (2006), 556–566  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. I. Noarov, “On some diffusion processes with stationary distributions”, Theory Probab. Appl., 54:3 (2010), 525–533  mathnet  crossref  crossref  mathscinet  isi
    8. A. I. Noarov, “On the substantiation of a projection method for the stationary Fokker–Planck equation”, Comput. Math. Math. Phys., 51:4 (2011), 602–608  mathnet  crossref  mathscinet  isi
    9. A. I. Noarov, “Stationary Fokker–Planck equation on noncompact manifolds and in unbounded domains”, Theoret. and Math. Phys., 189:3 (2016), 1796–1805  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    10. A. I. Noarov, “Numerical solution to a system of differential equations for probability measures”, Comput. Math. Math. Phys., 58:9 (2018), 1404–1410  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:269
    Full text:99
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021